# SDR ASAA2021031834309

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,767 hours, 9,729 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 005706
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,692 hours, 1,384 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN CDU SCREEN INTERMITTENTLY GOES BLANK. GROUNDED - YES. REMOVED AND REPLACED CAPTAIN'S CDU REF B737-800 AMM 34-61-01, OPS CHECK NORMAL PER SAME.THIS CLEARS MEL 34-36L, C/N 18045536 REMOVED SEAMC NOTIFIED "ANDY".
